# SDR SWIA201126981

- Difficulty date: August 1, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 18,786 hours, 17,358 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE FAILURE ON TAKEOFF.  (FLT 5307) REPLACED RIGHT ENGINE. P/N: CF34-3B1 S/N: 807356C
